Dr. Mahindra Vats
Question: I am 18 years old and want to join the army. I have been preparing for the same for many years and it has been my childhood dream. Recently, I have noticed small white dots on my penis. I am worried that this will complicate my medical examination and it may mean that I will not be able to be selected in the army. If this happens, I will get very upset because I am working very hard for this. How can I fix it and can it cause any problems in my sex life in the future? Suggest medications or any treatment that helps.
answer: White spots may be Fordyce spots or Genital warts. It is important that you go to a doctor and get tested so that you can get a proper diagnosis and treatment before going for your medical exam to join the army. Quick action and treatment is what you need.
Also read: – Masturbation causes pain in hands and feet, what should I do?
note:- If you are suffering from any such problem then you can mail your question to our sexpart at [email protected]